MathSciNet Relay Station
MathSciNet bibliographic data
MR1159189 (93f:80021) 80A25 (35D05 35L45)
Lu, Yun Guang Cauchy problem for an extended model of combustion. Proc. Roy. Soc. Edinburgh Sect. A 120 (1992), no. 3-4, 349–360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement